ANDRÉ KAHAN, M.D.; SIMON WEBER, M.D.; BERNARD AMOR, M.D.; LIONEL SAPORTA, M.D.; MAURICE HODARA, M.D.; MICHEL DEGEORGES, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the review "Calcium Channel Blocking Agents in the Treatment of Cardiovascular Disorders: Part II: Hemodynamic Effects and Clinical Applications" by Stone and associates (1). We wish to emphasize another indication for use of nifedipine.
Numerous therapeutic approaches to Raynaud's phenomenon have been used, with various results (2-5). We have evaluated the therapeutic effect of the calcium-channel blocking agent nifedipine in Raynaud's phenomenon. In each of the 16 patients included in our study (mean age, 38; 12 female, four male) digital vasospasm could be reproduced within 3 minutes by immersion of both hands in
KAHAN A, WEBER S, AMOR B, SAPORTA L, HODARA M, DEGEORGES M. Nifedipine and Raynaud's Phenomenon. Ann Intern Med. ;94:546. doi: 10.7326/0003-4819-94-4-546_1
Download citation file:
Published: Ann Intern Med. 1981;94(4_Part_1):546.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use